# SDR CA140218001

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 7,951 hours
- Engine: Lyc O360E1A6D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Part time: 7,963 hours
- Component: Downlock Switch
- Component part number: 8640902
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD NO LT GEAR INDICATION.  A MANUAL GEAR EXTENSION WAS CARRIED OUT & THE ACFT LANDED SAFELY.  THE ACFT WAS TOWED TO THE HANGER AS A PRECAUTION.  UPON INVESTIGATION MAINTENANCE FOUND BROKEN WIRES ON THE LT DOWN LOCK SAFETY SWITCH, PN: 86409-02.  THE WIRES WERE REPAIRED, SWITCH WAS THEN INSTALLED, RIGGED, WITH SEVERAL GEAR SWINGS C/O IAW MM CHAPTER 32 . SYS FUNCTION CHECKED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.
